QUANTUM R MATRIX FOR E7 AND F4 GROUPS
KIM, JD; KOH, IG; Ma ZQ(马中骐); MA, ZQ
刊名JOURNAL OF MATHEMATICAL PHYSICS
1991
卷号32期号:4页码:845-856
学科分类Physics
DOI10.1063/1.529342
通讯作者CHINESE CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING,PEOPLES R CHINA ; INST HIGH ENERGY PHYS,BEIJING 100039,PEOPLES R CHINA
文章类型Article
英文摘要The quantum R matrix for E7 and F4 are explicitly constructed for the defining representations 56 and 26 of E7 and F4, respectively. For these, Skein relations, link polynomials, and spectral parameter-dependent solutions of Yang-Baxter equation are obtained. The R matrix for the matrix elements related by the Weyl reflection has different values surprisingly.
类目[WOS]Physics, Mathematical
研究领域[WOS]Physics
原文出处查看原文
语种英语
WOS记录号WOS:A1991FD89600005
引用统计
被引频次:4[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/238595
专题中国科学院高能物理研究所_理论物理室_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
KIM, JD,KOH, IG,Ma ZQ,et al. QUANTUM R MATRIX FOR E7 AND F4 GROUPS[J]. JOURNAL OF MATHEMATICAL PHYSICS,1991,32(4):845-856.
APA KIM, JD,KOH, IG,马中骐,&MA, ZQ.(1991).QUANTUM R MATRIX FOR E7 AND F4 GROUPS.JOURNAL OF MATHEMATICAL PHYSICS,32(4),845-856.
MLA KIM, JD,et al."QUANTUM R MATRIX FOR E7 AND F4 GROUPS".JOURNAL OF MATHEMATICAL PHYSICS 32.4(1991):845-856.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
5553.pdf(862KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[KIM, JD]的文章
[KOH, IG]的文章
[马中骐]的文章
百度学术
百度学术中相似的文章
[KIM, JD]的文章
[KOH, IG]的文章
[马中骐]的文章
必应学术
必应学术中相似的文章
[KIM, JD]的文章
[KOH, IG]的文章
[马中骐]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 5553.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。